| Model Number |
VTICM5 12.6 (-13.50/3.0) |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Cataract (1766); Visual Disturbances (2140); Halo (2227)
| Date of Event |
05/14/2025
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
H11: manufacture narrative: cataract and significant glare and/or halos are identified in the labeling as a known potential adverse event following icl implantation.Claim #: (b)(4).
Event or Problem Description
A facility representative reported that following an implantable collamer lens (icl) implantation procedure the patient experienced anterior subcapsular cataract, glares, and haloes.The lens remains implanted.The cause of event was reported as user error, "during the surgery there was cataract with the lens resulting the small anterior subcapsular cataract.".
Additional Manufacturer Narrative
H6 - type of investigation: 4110 - lens work order search: no similar complaint type events reported for units within the same lot.Claim #(b)(4).